I would like to know if there can be a connection. A few months ago my daily thyroid dosage was reduced and since then I have very bad symptoms of RLS every night and hardly sleeping at all. Even in the day my legs ache but this is nowhere near as bad because I am not resting.
I have always suffered from RLS but nowhere to the extent that I am suffering now. It seems to be relentless.
Well, if you are hyper and feel hyperactive this would increase it. I also suffer horribly from RLS and I take Requip for it. Right now I am mildly hypermanic from the bipolar and mine are about to drive me insane.
If you will lay in bed and read for 30 minutes and not get up just lay there and go to sleep--I can't do this have to get up and pee before I can go to sleep--it releases something in your brain that is suppose to stop the transmission that makes them do that. It really works most of the time. If I can go to sleep without getting up after I put the book down, but that's almost impossible for me.
I have RLS from time to time. I find it is not as bad if I get a chance to talk a walk during the day. Sitting in the car for even an hour or two, however, drives me nuts. Legs want to flail all over the place. Never thought about it in relation to thyroid. But I never thought my thyroid at all until a month ago.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.